# SDR C2XA07CL015

- Difficulty date: January 26, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145EP
- Aircraft serial: 145037
- Aircraft time: 18,776 hours, 17,473 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

CLE FLIGHT 2965 THE CREW REPORTED CLIMBING THRU 7500 FT.  THE F/A REPORTED SMOKE FILLING THE CABIN.  THE AIRCRAFT RETURNED TO CLEVELAND AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND RAN ENGINES AND PACKS UNTIL SMOKE DISSIPATED.  FOUND CAUSE TO BE DEICE FLUID IN ENGINES.
